On symmetries, conservation laws and exact solutions of the nonlinear Schrodinger-Hirota equation


Akbulut A., TAŞCAN F.

WAVES IN RANDOM AND COMPLEX MEDIA, vol.28, no.2, pp.389-398, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1080/17455030.2017.1356027
  • Journal Name: WAVES IN RANDOM AND COMPLEX MEDIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.389-398
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

In this paper, conservation laws and exact solution are found for nonlinear Schrodinger-Hirota equation. Conservation theorem is used for finding conservation laws. We get modified conservation laws for given equation. Modified simple equation method is used to obtain the exact solutions of the nonlinear Schrodinger-Hirota equation. It is shown that the suggested method provides a powerful mathematical instrument for solving nonlinear equations in mathematical physics and engineering.